Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Gia,

      The Graves disease will affect your period. It will make it scarce. I thought
      my scant periods were menopause. The Graves will make the period seem
      like you are menopausal. When you are treated it will start to come back.

      My period when I was starting on Antithyroid was very watery and light.
      The thyroid hormone overproduction will cause the period to be scant.
      And I called my gynecologist and he said it will be months before my period
      was back to normal.

      Lynn

      Anonymous
        Post count: 93172

        Did anyone ever notice when they have TED, that every once in a while
        their eyes flared up when they were in Menopause. I was fine for a while
        and now I noticed my eyes flaring up again. The only thing I can possibly
        notice is that now that Im in Meno (all of a sudden)I am extremely bloated
        and my left eye (the problem eye) has flared up swollen teary etc,. I had
        the radiation done in August and I have been on predisone for over a year
        finally off of it since January. Now I discovered I am in menopause. My
        estrogen level was fine in Sept now it is the equivalent to a 55 year old.
        Can this some how counter act with the Graves? I do know they are both
        Hormone related.

      Viewing 2 posts - 1 through 2 (of 2 total)
      • You must be logged in to reply to this topic.